# SDR CAL960132

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1110
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND FLOOR BEAM CORRODED AT BS 1110, RBL 25.  THE FLOOR BEAM UPPER CHORD WAS REMOVED IAW SRM 53-10-8.  A NEW FLOOR BEAM UPPER CAP, STRAPS, SUPPORT ANGLES, L-ANGLES, AND STIFFENERS WERE FABRICATED AND INSTALLED IAW SRM 51-10-2.  (M)
